# SDR IPXA09155278

- Difficulty date: March 24, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N158UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0847
- Aircraft time: 5,656 hours, 3,596 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5 YR FWD CARGO FLOOR PANEL 131BH IS CRACKED.  FABBED FLOOR PANEL IAW UPS EO A300-5320-16470-A APPX C.
